MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BAG,DRAINAGE,UROLOGY,2000ML,ANTI REFLUX

Medline Industries, LP MEDLINE; BAG,DRAINAGE,UROLOGY,2000ML,ANTI REFLUX
Catalog Number DYNC1674H
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the drain bag is leaking on bottom where the valve is.
 
Additional Manufacturer Narrative
The customer reported that the drain bag is leaking on bottom where the valve is, the issue occurred during use, and no injury occurred.Medline quality did not receive a sample nor photographs of the reported product; the vendor was notified to investigate this issue, and the vendor reported back that this lot number is not valid for this sku.The issue is unconfirmed, as no samples nor photographs were made available to review, and a root cause cannot be identified at this time.Medline quality will continue to monitor for the issue through monthly complaint meetings and quarterly trending analysis, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BAG,DRAINAGE,UROLOGY,2000ML,ANTI REFLUX
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shravan ingole
three lakes drive
northfield, IL 60093--275
MDR Report Key50756225
Report Number1417592-2026-39530
Device Sequence Number21142586
Product Code KNX
UDI-Device Identifier10080196840922
UDI-Public10080196840922
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNC1674H
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown